# SDR SWAA2025032408753

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE BS 294.5 AND STRINGER 13L AT PASSENGER CABIN 2025-136699<[01] REPLACED SUPPORT ANGLE BS 294.5 AND STRINGER 13L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1311 SHEET 1 REV : C. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION STEP 1;[03] RII ACCOMPLISHED
